Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why do I have skin flushing and scary irritating and itching marks?

Hello sir, I m from India and at the age of 27. I have been suffering from occasional skin flushing that causes itching and redness for about five months besides developing some long scary marks (it does not cause irritation or itching) in the front part of my underarm about which I have never consulted with any physician. Is it due to increase of cholesterol in blood? Please suggest a solution for the problem. I shall remain grateful to you.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
It appears that you have the problem of urticaria or hives. These linear red streaks are basically manifestation of acute urticaria. In most of the cases, there is no underlying cause but sometimes can be caused by worm infestation or food.
You can take tablet loratadine or levocetirizine twice in a day and apply calamine lotion to soothe the itchy areas.
Answered: Wed, 25 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor